# SDR 08FDEA04660

- Difficulty date: October 31, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 77,433 hours, 31,484 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH LT WING REAR SPAR LOWER CAP SPLICE-LIFE LIMITED REPAIR, STA  XORS 395 TO 446 PER EA 8-5710-118517 REV NR POS, SEQ NR 000007.  COMPLIED WITH E.A. 8-5710-118917 WING-REAR SPAR LOWER CAP SPLICE-LIFE LIMITED REPAIR.
